Have no sex drive no more......

Patient

Q: Thanks for taking the time to answer me...My question concerns blood thinners like warfin....I'm a 62 year old man and have been on warfin for years now....I having problems getting a hard on and have tryed lots of things to help me like viagra and other brands as well....I take 5.5 of warfin everyday....I just seem to get semi hard but not hard at all...I believe the warfin is causing all my problems because it thins my blood to much and I can't get hard no more...It's hard to enjoy life when you can do nothing with what you were blessed with and yet can't use anymore....Any help you can give me will be greatful so I can start enjoying my life better.....

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm currently having difficulties being intimate with my wife. A few years ago I underwent some physical tests to see...

Q: Good afternoon I wanted I was sterilised information this month the 2/June 2015 and everything went well and I wanted...

Q: This is an embarrassing question to be asking, but what type of health questions should I be asking and things should...

Q: I have a small bump on the side of my penis. It does not hurt to touch and it is a little lighter than my skin. I jus...

Q: Yesterday i was intimate with my gf after going in side and after 1 minute my p was automatically lose erection my gf...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews